- About this Journal
- Abstracting and Indexing
- Aims and Scope
- Annual Issues
- Article Processing Charges
- Articles in Press
- Author Guidelines
- Bibliographic Information
- Citations to this Journal
- Contact Information
- Editorial Board
- Editorial Workflow
- Free eTOC Alerts
- Publication Ethics
- Reviewers Acknowledgment
- Submit a Manuscript
- Subscription Information
- Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 547425, 5 pages
Hopf Bifurcations and Oscillatory Patterns of a Homogeneous Reaction-Diffusion Singular Predator-Prey Model
1School of Mathematical Sciences, Dalian University of Technology, Dalian 116024, China
2School of Mathematics, Liaoning Normal University, Dalian 116029, China
3School of Mathematics, Physics and Biological Engineering, Inner Mongolia University of Science and Technology, Baotou 014010, China
Received 7 March 2013; Accepted 23 August 2013
Academic Editor: L. Jódar
Copyright © 2013 Zhenhua Bao and He Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- F. Courchamp and G. Sugihara, “Modeling the biological control of an alien predator to protect island species from extinction,” Ecological Applications, vol. 9, no. 1, pp. 112–123, 1999.
- S. Gaucel and M. Langlais, “Some remarks on a singular reaction-diffusion system arising in predator-prey modeling,” Discrete and Continuous Dynamical Systems B, vol. 8, no. 1, pp. 61–72, 2007.
- A. Ducrot and M. Langlais, “A singular reaction-diffusion system modelling prey-predator interactions: invasion and co-extinction waves,” Journal of Differential Equations, vol. 253, no. 2, pp. 502–532, 2012.
- F. Yi, J. Wei, and J. Shi, “Bifurcation and spatiotemporal patterns in a homogeneous diffusive predator-prey system,” Journal of Differential Equations, vol. 246, no. 5, pp. 1944–1977, 2009.
- J. Liu, F. Yi, and J. Wei, “Multiple bifurcation analysis and spatiotemporal patterns in a 1-D gierermeinhardt model of morphogenesis,” International Journal of Bifurcation and Chaos, vol. 20, no. 4, pp. 1007–1025, 2010.
- R. Peng, F. Yi, and X. Zhao, “Spatiotemporal patterns in a reaction-diffusion model with the Degn-Harrison reaction scheme,” Journal of Differential Equations, vol. 254, no. 6, pp. 2465–2498, 2013.
- F. Yi, J. Liu, and J. Wei, “Spatiotemporal pattern formation and multiple bifurcations in a diffusive bimolecular model,” Nonlinear Analysis: Real World Applications, vol. 11, no. 5, pp. 3770–3781, 2010.
- F. Yi, H. Zhang, A. Cherif, and W. Zhang, “Spatiotemporal patterns of a homogenous diffusive system modeling hair growth: Global asymptotical behavior and multiple bifurcation analysis,” Communications on Pure and Applied Analysis, vol. 13, no. 1, pp. 347–369, 2014.
- W. Han and Z. Bao, “Hopf bifurcation analysis of a reaction-diffusion Sel'kov system,” Journal of Mathematical Analysis and Applications, vol. 356, no. 2, pp. 633–641, 2009.
- W. Ni and M. Tang, “Turing patterns in the Lengyel-Epstein system for the CIMA reaction,” Transactions of the American Mathematical Society, vol. 357, no. 10, pp. 3953–3969, 2005.